# SDR RAIA00207221

- Difficulty date: July 19, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 6,562 hours, 5,873 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022022MOD2
- Part serial: 1031
- Condition: Malfunctioned
- Part time: 4,636 hours, 4,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5263-GRR- LANDING GEAR LEVER DISAGREE WARNING, RIGHT MLG INDICATED DOWN WITH LEVER IN UP POSSESSION. MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, OPS CK OK.
